I hate this spinning


So today has been the worst day so far in my Zoloft withdraw. My head is spinning like crazy, I thought I was going to fall over in the grocery store and I’ve been getting the brain zaps too. It’s not dizzy like when you don’t feel well, it’s such a weird feeling, like you can’t look sideways, like vertigo but worse.

When the doctor switched up my meds, I said after 3 years on Zoloft, I can just stop? He said yes, because you will be taking the Wellbutrin. So I did. But what I’ve learned since is that my brain chemistry was used to the Zoloft and to just stop cold turkey, is not easy. So tonight after thinking and thinking and freaking out feeling like I was going to fall over in the grocery store and crack my head open, I decided enough is enough. I am not going to take 100mg of Zoloft for a week, half my dose and the new Wellbutrin and wean myself off. Next week I’ll do a pill every other day, like I did years ago, when I first went off Wellbutrin. I wish I could get past this vertigo feeling but I can’t and I don’t know many people who can just sit around and rest for a few weeks until it goes away. I also called the doctor today to ask to continue on the 150 mg Wellbutrin, because I am very scared, since when I took the 300mg years ago, I couldn’t handle it, it was too much and I felt like I had the worst flu ever, I truly thought I was not going to make it. Of course it happened on a weekend and by the time I realized it was probably the med dosage change, it was hospital or stop and wait until Monday to call the doctor and get a lesser dose. So he agreed to keep me on the 150mg for now and I am happy with this. Now if I can just ease off this Zoloft, things should look up…

Advertisements

About this entry